# SDR IPXA2017030614773

- Difficulty date: March 4, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 23,059 hours, 15,126 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Detached
- Location: Escape Rope Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S EMERGENCY ESCAPE ROPE DOOR BOTTOM HOOK IS DETACHED FROM DOOR.  ATTACHED THE HOOK IAW MM 25-00-00-801-300-806.
